# SDR JR2R20160924174

- Difficulty date: September 24, 2016
- Submitted: September 24, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 59305832
- Condition: Damaged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR FWD OUTBOARD CORNER INNER SKIN CHAFED & CRACKED. REPAIRED THE LEFT MLG DOOR INNER SKIN IAW SRM 52-01 AND 51-10-3.
